T Nation

Estrogen Rebound?

Hello all,

Another E related post.

So not to suck @physioLojik or anything, but I dropped my AI last week and my libido and erections have certainly returned.

I started taking 20mg Nolva EOD and over the last 2 days my nipples are very tender and sore with small lumps underneath. Could this be a rebound from the cessation of the AI?

My Test dose is only 80mg/wk with Mast 140mg/wk, the only thing I can think of is estrogen rebound or inability of the liver to clear E due to coming off an oral cycle and having a few drinks on the weekend?

What do you recommend? Bump up the Tamox to 20mg/day until it subsides then go back down to 20mg EOD?

SB

Alternatively, do I lower my Test dose even further and not mess around with E2?

How much further could I lower it, I’m already on 80mg/wk.

SB

I shouldn’t really be giving out advice (at least I’ve been told so multiple times, some people have been real mean about it so I’m gonna tread carefully as to how much advice I give here), but how much further you can lower it will depend on how you feel, if you feel fine on 40mg of test/wk then that’s fine. Using the mast on top of the test may give some androgenic compensation and therefore allow you to use lower test than what you would be able to do without the mast if you get my drift.

Estrogen rebound from AI’s is largely a myth (at least in my opinion), you see post non steroidal/suicidal AI use, estrogen levels should return to what they would’ve been previously before AI use had started, I can’t fathom a reason to think in this scenario that estrogen would spike for no reason (Norman Bates is on 200mg test/wk and his E2 is 40, he feels great but because he thinks estrogen is the devil incarnate he decides to use 2mg of adex/wk, however a month later he can’t hear his mom anymore and his joints hurt so he can’t dress up as his mom either and skulk around his hotel, so he decides to drop the ADEX (happy halloween), now either his E2 would go back up to 40, or by some people’s theory he’d have this massive rebound and it’d be over 10 trillion… I may be wrong, correct me anyone if I am however I don’t think the notion of an “AI rebound” is a reality, I think estrogen and it’s metabolites will just go back to what they were pre AI use (unless AI use was very prolonged, then it may take a while), with Suicidal AI’s as the aromatase enzyme is resynthesized the body will gradually ramp up estrogen production until it’s eventually back to what it was, with like… arimidex or letrozole or whatever, after five half lives r out, estrogen production should, theoretically kick back in, though there’s more to it than that.

Anyway if you have to use an AI, don’t use a suicidal AI, crashed estrogen for a prolonged period of time will really suck.

1 Like

Thank you for your reply. I seem to have this strict number of what a TRT dose “should” be but as you said, if I feel fine on 40-50mg/wk of test why not stick to it?

I think I am done with AI’s. I feel shit on Adex and I am a MASSIVE over-responder (always have been).

SB

1 Like

Well I know you follow physic as I do too and I stopped all Adex at a Test dose of 250/week and everything got better.

I’m currently blasting at 300 Npp and 600 Test/week and only using 20 mg nolvadex daily. My nipples are the slightest bit tender but not worth adding another pill

Im glad it worked for you.

Dropping the AI has certainly helped my mood, erections and libido. But where are these lumps coming from? I don’t see any correlation.

Prolactin gyno? But from what?

SB

Are the lumps visible gyno or just tenderness when you push on them? You could try pramipexole for prolactin or just ride it out a little longer

They’re lumps, tender to the touch. I just dont get how it would be prolactin.

SB

I’m not sure. About a year ago, prior to physio coming online, I had lumps from a Dbol/Test blast and I used letrozole from a research chemicals peptides website and that killed my lumps

Im sure Letro will get rid of it, I have some on hand. I just dont want to start messing around with my E again.

SB

I know brother. Rock, meet hard place! Lol

1 Like

@Singhbuilder hey brother. It’s the oral/liver issue. Keep nolva the same and it’ll even out. Those dosages shouldn’t give you any issues at all. Hope you’ve been well brother!

I’m confused here, physio has been a member of this forum for more than a decade… woah I’ve been on here for over a year

I never saw his genius till he became really active on the Pharma board. My apologies to @physioLojik. He is the man!

1 Like

Maybe try raloxifene for the gyno?

@studhammer ha Not a genius but thank you gentlemen :slight_smile: I’m glad that you guys are FEELING better. That’s the whole point right? @unreal24278

Thank you for chiming in on my thread brother.

I also thought that was the case in regards to the liver clearance, do you think the lumps will reverse when E normalises or would it require some letro perhaps?

It was such a shame we did not get to meet when you were in London. Please do let me know when you are here again.

SB

I cannot get a hold of any unfortunately.

SB

I still seem to have sore nipples with some lumps underneath. I have started very low dose Letro, surely that would have helped?

It cannot still be the liver issue, I have been off orals for over 2 weeks now and been supplementing with TUDCA also.

SB

How much TUDCA are you dosing? Are you using reservatrol or vitamin e with your nolva?